Algebraic & Geometric Topology

Computing Khovanov–Rozansky homology and defect fusion

Nils Carqueville and Daniel Murfet

Full-text: Open access

Abstract

We compute the categorified sl(N) link invariants as defined by Khovanov and Rozansky, for various links and values of N. This is made tractable by an algorithm for reducing tensor products of matrix factorizations to finite rank, which we implement in the computer algebra package Singular.

Article information

Source
Algebr. Geom. Topol., Volume 14, Number 1 (2014), 489-537.

Dates
Received: 11 December 2011
Revised: 1 June 2013
Accepted: 3 June 2013
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513715809

Digital Object Identifier
doi:10.2140/agt.2014.14.489

Mathematical Reviews number (MathSciNet)
MR3183384

Zentralblatt MATH identifier
1326.57024

Subjects
Primary: 18D05: Double categories, 2-categories, bicategories and generalizations
Secondary: 57R56: Topological quantum field theories

Keywords
adjunctions in bicategories topological quantum field theories matrix factorizations

Citation

Carqueville, Nils; Murfet, Daniel. Computing Khovanov–Rozansky homology and defect fusion. Algebr. Geom. Topol. 14 (2014), no. 1, 489--537. doi:10.2140/agt.2014.14.489. https://projecteuclid.org/euclid.agt/1513715809


Export citation

References

  • M Aganagic, S Shakirov, Knot homology from refined Chern–Simons theory
  • H Becker, Khovanov–Rozansky homology via Cohen–Macaulay approximations and Soergel bimodules
  • I Brunner, D Roggenkamp, B–type defects in Landau–Ginzburg models, J. High Energy Phys. (2007) 093, 46 pp.
  • N Carqueville, D Murfet, Code to compute Khovanov–Rozansky homology and defect fusion in Landau–Ginzburg models Available at \setbox0\makeatletter\@url http://www.carqueville.net/nils/webCompilations {\unhbox0
  • N Carqueville, I Runkel, On the monoidal structure of matrix bi-factorizations, J. Phys. A 43 (2010) 275401, 33
  • N Carqueville, I Runkel, Rigidity and defect actions in Landau–Ginzburg models, Comm. Math. Phys. 310 (2012) 135–179
  • M Crainic, On the perturbation lemma, and deformations
  • A Davydov, L Kong, I Runkel, Field theories with defects and the centre functor, from: “Mathematical foundations of quantum field theory and perturbative string theory”, (H Sati, U Schreiber, editors), Proc. Sympos. Pure Math. 83, Amer. Math. Soc. (2011) 71–128
  • N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129–159
  • P Dunin-Barkowski, A Mironov, A Morozov, A Sleptsov, A Smirnov, Superpolynomials for toric knots from evolution induced by cut-and-join operators
  • T Dyckerhoff, Compact generators in categories of matrix factorizations, Duke Math. J. 159 (2011) 223–274
  • T Dyckerhoff, D Murfet, Pushing forward matrix factorisations
  • S Gukov, A Iqbal, C Kozçaz, C Vafa, Link homologies and the refined topological vertex, Comm. Math. Phys. 298 (2010) 757–785
  • S Gukov, A Schwarz, C Vafa, Khovanov–Rozansky homology and topological strings, Lett. Math. Phys. 74 (2005) 53–74
  • T C Jaeger, Khovanov–Rozansky homology and Conway mutation
  • A Kapustin, Topological field theory, higher categories, and their applications
  • A Kawauchi, A survey of knot theory, Birkhäuser, Basel (1996)
  • M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Internat. J. Math. 18 (2007) 869–885
  • M Khovanov, L Rozansky, Topological Landau–Ginzburg models on the world-sheet foam, Adv. Theor. Math. Phys. 11 (2007) 233–259
  • M Khovanov, L Rozansky, Virtual crossings, convolutions and a categorification of the $\mathrm{SO}(2N)$ Kauffman polynomial, J. Gökova Geom. Topol. GGT 1 (2007) 116–214
  • M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1–91
  • M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387–1425
  • J Lambek, Lectures on rings and modules, 2nd edition, Chelsea Publishing, New York (1976)
  • C I Lazaroiu, D McNamee, unpublished
  • M Mackaay, M Stošić, P Vaz, $\mathfrak{sl}(N)$–link homology $(N\geq 4)$ using foams and the Kapustin–Li formula, Geom. Topol. 13 (2009) 1075–1128
  • D McNamee, On the mathematical structure of topological defects in Landau–Ginzburg models, master's thesis, Trinity College Dublin (2009)
  • H Murakami, T Ohtsuki, S Yamada, Homfly polynomial via an invariant of colored plane graphs, Enseign. Math. 44 (1998) 325–360
  • J Rasmussen, Some differentials on Khovanov–Rozansky homology
  • J Rasmussen, Khovanov–Rozansky homology of two-bridge knots and links, Duke Math. J. 136 (2007) 551–583
  • N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1–26
  • J Rickard, Translation functors and equivalences of derived categories for blocks of algebraic groups, from: “Finite-dimensional algebras and related topics”, (V Dlab, L L Scott, editors), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 424, Kluwer Acad. Publ., Dordrecht (1994) 255–264
  • R Rouquier, Categorification of $\mathfrak{sl}_2$ and braid groups, from: “Trends in representation theory of algebras and related topics”, (J A de la Peña, R Bautista, editors), Contemp. Math. 406, Amer. Math. Soc. (2006) 137–167
  • B Webster, Khovanov–Rozansky homology via a canopolis formalism, Algebr. Geom. Topol. 7 (2007) 673–699
  • H Wu, A colored $\mathfrak{sl}(N)$–homology for links in $S^3$
  • H Wu, Braids, transversal links and the Khovanov–Rozansky theory, Trans. Amer. Math. Soc. 360 (2008) 3365–3389